MathSciNet Relay Station
MathSciNet bibliographic data
MR2106165 34C10
Meng, Fanwei; Sun, Yuangong Interval criteria for oscillation of linear Hamiltonian systems. Math. Comput. Modelling 40 (2004), no. 7-8, 735–743.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement